# SDR CALA2015112000936

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 48,838 hours, 15,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER LOWER SKIN HAS A CRACK INDICATION AT APPROX STAB STATION 157.10, 23" AFT OF STAB FRONT SPAR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  DIP INITIATED TO INSPECT THE EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.
